# SDR 2009FA0000709

- Difficulty date: July 8, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N425RG
- Make and model: Cessna 340A
- Aircraft serial: 340A0976
- System (JASC): 5751 · Ailerons
- Part: Block
- Part number: 50240051
- Condition: Cracked
- Location: Aileron Bearing
- Part time: 5,920 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUTPLATES ATTACHED TO BEARING BLOCK ASSY CRACKED THROUGH THREADED PORTION OF NUTPLATE.  NUTPLATE HOLDS INBD AND OTBD HINGE BOLT.  SUSPECT FURTHER FAILURE COULD RESULT IN SEPARATION OF AILERON FROM ACFT IN FLIGHT.  (K)
